# SDR ABXA000174

- Difficulty date: March 28, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 35,642 hours, 32,821 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: TX324SR
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN''S WINDSHIELD CRACKED DURING FLIGHT.  REPLACED WINDSHIELD.
